# SDR ABXA080127

- Difficulty date: March 13, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N752AX
- Make and model: Boeing 767-200
- Aircraft serial: 23434
- Aircraft time: 46,843 hours, 39,756 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T333055
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CUTOUT LOWER AFT CORNER INTERIOR DOUBLER HAD 2 EACH .25 INCH CRACKS AT THE FASTENER HOLE AND THE EXTERIOR SKIN HAD A .125 INCH CRACK AT THE SAME HOLE.  REPAIRED L1 DOOR CUTOUT LOWER AFT CORNER IAW REA B653-57165-MR.
